Results 1 to 10 of 10

Thread: Update... On my health

  1. #1

    Default Update... On my health

    This is Leio again....

    I've recently had my appointment with the psychiatrist about my worrying symptoms. On Monday, I went in to see my psychiatrist. I described to her my symptoms, and she took her notes. She told me that she couldn't give a conclusive diagnosis. I have already been to see my primary care physician multiple times over my symptoms of dizziness, shortness of breath, and chest pain. I have had 4 EKG's done, I've had my blood tested for almost everything imaginable. I've had my blood tested for the Epstein-Barr virus, liver and kidney function, blood sugar, cholesterol, iron levels... the list goes on. All of these tests have come back completely normal. For a time, I was considered iron deficient, but now I'm not deficient anymore, i simply have to take the supplements to raise my iron stores

    The one thing thing my psychiatrist suggested was to try taking my anxiety medication if I have one of my episodes where my symptoms flares up. I haven't tried this yet...

    The one thing that I'm scared about is this: The most recent episode of my symptoms occurred this Sunday. I was coming home from visiting a family friend and I suddenly felt like a weight had been put on my chest, I started to feel dizzy to the point of feeling nauseous, and I felt very weak. I got home and I immediately got some water and then went to the bathroom. I didn't throw up, but I was very nauseous. I would have chalked this up to blood sugar, but I had been eating some snacks at the family friend's house.

    I then went to lie down. I couldn't sleep for at least an hour because it felt like something was stabbing my chest. The pain brought tears to my eyes.

    The thing is... my insurance won't compensate me anymore for any more doctor's visits. I've had too many and nothing has been found.

    Now... I have to essentially wait until one of these episodes comes back and to try and see whether it's a panic attack. If it's anxiety, the medication will help me. If it's not anxiety, I could make me feel more dizzy.

    I feel extremely frustrated at this point. I feel like I have been going in circles with this problem. I don't understand why I would be having panic attacks at this point. I have never had them before I took my anxiety medications, and I see no reason why I would start having them now. I have been utilizing my coping strategies much more effectively than I have in the past and I have successfully managed a higher course load than I ever had before. I don't know... I have a gut feeling that it probably isn't anxiety... but I could just be a paranoid young woman.

    I just want someone to give me a word of support or advice. I'm not looking for a diagnosis here. I just want a bit of support in this frustrating situation...

    I thank everyone for their time...

    I'm very sorry that this is such a long post

  2. #2

    Default

    I'm sorry you're going through all of this. Sometimes the medical profession just doesn't or can't solve our problems and then yes, it all becomes very frustrating. I feel that they failed my wife, not ever getting ahead of the infection that had invaded her. Again, it's frustrating to have questions and not the needed answers.

    I guess all you can do is go on a "wait and see" venture. I would take the medicine when you feel stress just to see if it helps and if it lessens your symptoms. I saw in your profile that you are pre-med. Is there a medical teacher you could confide in? Sometimes talking to people can help to some degree. Anyway, I wish you well and keep us posted.

  3. #3

    Default

    I would talk to a professor about this, but right now, classes have ended for the summer. I'm back home.

  4. #4

    Default

    Have you had your blood pressure checked out or any blood work done? I was having a lot of the same symptoms as you, ended up in the hospital twice, tons of tests nothing. Said my heart was great etc. ended up getting my blood pressure medicine switched. It has helped a ton. I lost about 30 lbs that’s helped and started exercising. I hate doing it sometimes but it’s helping. Hope you get lined out!

  5. #5

    Default

    Keep track of when the symptoms are happening, and what helps or doesn't. Then be persistent with the Doctors and Therapist.

    You have to be your own advocate.

    Not a professional, but it sounds like anxiety. the biggest issue is figuring out what is the trigger.

    A little story of my own. I lived on a farm and bucked hay and stuff like that and was always "big".
    When I stopped doing field work and going to college I started having a lot of pain in my knee (36 years later and it needs to be replaced). I told the Dr. I had had since I was 10. I got told to exercise more and loose weight. This went on for a year. I could hardly walk and damn near in tears when I had to for any distance. (I am 22 at this point)
    I went in and he told me that it was all in my head. I got off the table, did a prat fall and grabbed him by the epilates on his lab coat. I told him I was going to lift my knee real fast and if it is all in my head then I will apologize. He got pissed and ordered a blood test. Three days later I got a call that he called in a prescription for goat medication.

    Un known to me My dads side of the family has a history of goat.

    I got asked to get a new doctor when I asked him if he got insulted by Ducks.

  6. #6

    Default

    Possible medication interaction. My friend had a very similar problem caused by his anti anxiety medication interacting with his other meds. And a psych prescribed them all.

  7. #7

    Default

    NovaDL,

    What medication did your friend take?

    Iím taking an atypical antipsychotic called Seroquel and an anti anxiety medication called Vistaril. The anti anxiety medication is not a benzodiazepine.

  8. #8

    Default

    An update on the update....

    So.... I tried taking my anxiety medication when my symptoms of chest pain started to flare up. In addition to taking my usual dose of the anxiety medication, I added some more of it.

    What happened next was pretty bad. I was sedated until the next morning. I woke up and felt drugged. I felt emotionally numb. I physically felt slower. I felt my thought processes grind to a halt. I fell asleep at 7:00 pm and then got woken up at 8:00 pm by my mother and then I washed up, took my medicine, and put on a diaper.

    I don't know what to do anymore. I don't know if my problems are from anxiety. Even if it is anxiety, I can't tolerate any more anti anxiety medication. My body can't take anymore.

    I just need some support. I need some advice. I don't need a diagnosis

  9. #9

    Default



    Quote Originally Posted by Leio View Post
    I just need some support. I need some advice. I don't need a diagnosis
    I don't know what to tell you, but I hope you figure it out, and I'll keep you in my prayers.

  10. #10

    Default

    The "length" of your post isn't important here. If you'd like an ear to chew on PM me kid. I may not be a doctor but i can read. And listen.

Similar Threads

  1. My Health
    By LittleJess in forum Mature Topics
    Replies: 5
    Last Post: 17-May-2017, 01:19
  2. Replies: 0
    Last Post: 10-Nov-2012, 07:54
  3. Health food
    By Geostigma123 in forum Off-topic
    Replies: 5
    Last Post: 16-Aug-2009, 18:10

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
ADISC.org - the Adult Baby / Diaper Lover / Incontinence Support Community.
ADISC.org is designed to be viewed in Firefox, with a resolution of at least 1280 x 1024.